American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R23) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Kiran S. Kedlaya, Jonathan Pottharst and Liang Xiao. Cohomology of arithmetic families of $(\varphi, \Gamma)$-modules. J. Amer. Math. Soc. 27 (2014) 1043-1115.
Abstract, references, and article information
View Article: PDF

[2] Ming-Lun Hsieh. Eisenstein congruence on unitary groups and Iwasawa main conjectures for CM fields. J. Amer. Math. Soc. 27 (2014) 753-862.
Abstract, references, and article information   
View Article: PDF

[3] Jürgen Ritter and Alfred Weiss. On the “main conjecture” of equivariant Iwasawa theory. J. Amer. Math. Soc. 24 (2011) 1015-1050. MR 2813337.
Abstract, references, and article information   
View Article: PDF

[4] Bernadette Perrin-Riou. Représentations $p$-adiques et normes universelles I. Le cas cristallin. J. Amer. Math. Soc. 13 (2000) 533-551. MR 1758753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1